# SDR CALA2013100800734

- Difficulty date: October 7, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 46,725 hours, 16,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 148A241316
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL SECTION APU COMPARTMENT AFT SIDE OF BULKHEAD STATION 1088, STIFFENER HAS CORROSION ON UPPER SURFACE AT WBL 217 LBL12 TO RBL12 30" FROM THE COMPARTMENT CEILING.  REMOVED CORROSION & INSTALLED REPAIR ANGLE IAW ECRA 5311-01631 REV A.
